# SDR MALA954584

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR FUSELAGE FRAME, FS 438.060, TO BE CRACKED AT THE GAS SPRING ATTACH LUG HOLE.  REPAIRS WERE COMPLETED BY INSTALLING REPAIR DOUBLERS IAW FAC ARP 53-20-9503 AND LAR 95-MALA-216.  (M)
